# SDR SWIA200921084

- Difficulty date: February 26, 2009
- Submitted: March 2, 2009
- Operation: Air carrier
- Aircraft: N945SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7770
- Aircraft time: 15,753 hours, 13,462 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 6069 - EMERGENCY FLOOR LIGHT STRIP INOP.  RESECURED CONNECTOR.
